zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exact solutions to nonlinear Schrödinger equation with variable coefficients. (English) Zbl 1210.35201
Summary: According to Ma-Fuchsseiter’s idea, a trial equation method was proposed to find the exact envelop traveling wave solutions to some nonlinear differential equations with variable coefficients. As an application, combining with the complete discrimination system for polynomial, some exact envelop traveling wave solutions to Schrödinger equation with variable coefficients were obtained. At the same time, the physical meanings of the obtained solutions are discussed, and the problem needed to further study is pointed out.
35Q51Soliton-like equations
35Q53KdV-like (Korteweg-de Vries) equations
35Q55NLS-like (nonlinear Schrödinger) equations
35C07Traveling wave solutions of PDE
35A24Methods of ordinary differential equations for PDE
Full Text: DOI
[1] Wazwaz, A. M.; Gorguis, A.: Exact solutions for heat-like and wave-like equations with variable coefficients, Appl. math. Comput. 149, 15-29 (2004) · Zbl 1038.65103 · doi:10.1016/S0096-3003(02)00946-3
[2] Wazwaz, A. M.: Exact solutions for variable coefficients fourth-order parabolic partial differential equations in higher-dimensional spaces, Appl. math. Comput. 130, 415-424 (2002) · Zbl 1024.35037 · doi:10.1016/S0096-3003(01)00109-6
[3] Wazwaz, A. M.: Analytic treatment for variable coefficient fourth-order parabolic partial differential equations, Appl. math. Comput. 123, 219-227 (2001) · Zbl 1027.35006 · doi:10.1016/S0096-3003(00)00070-9
[4] Joshi, N.: Painlev property of general variable-coefficient versions of the Korteweg-de Vries and non-linear Schrödinger equations, Phys. lett. A. 125, 456-460 (1987)
[5] Trikia, H.; Wazwaz, A. M.: Sub-ODE method and soliton solutions for the variable-coefficient mkdv equation, Appl. math. Comput. 214, 370-373 (2009) · Zbl 1171.35467 · doi:10.1016/j.amc.2009.04.003
[6] Fan, E. G.: Extended tanh-function method and its applications to nonlinear equations, Phys. lett. A. 277, 212-218 (2000) · Zbl 1167.35331 · doi:10.1016/S0375-9601(00)00725-8
[7] Parkes, E. J.: Exact solutions to the two-dimensional Korteweg-de Vries-Burgers equation, J. phys. A 27, L497-L502 (1994) · Zbl 0846.35122
[8] Ma, W. X.; Fuchssteiner, B.: Explicit and exact solutions to a Kolmogorov -- petrovskii -- piskunov equation, Int. J. Non-linear mech. 31, 329-338 (1996) · Zbl 0863.35106 · doi:10.1016/0020-7462(95)00064-X
[9] Ma, W. X.; Wu, H. Y.; He, J. S.: Partial differential equations possessing Frobenius integrable decompositions, Phys. lett. A 364, 29-32 (2007) · Zbl 1203.35059 · doi:10.1016/j.physleta.2006.11.048
[10] Ma, W. X.; Lee, J. H.: A transformed rational function method and exact solutions to the 3+1 dimensional Jimbo -- Miwa equation, Chaos, soliton fractals 42, 1356-1363 (2009) · Zbl 1198.35231 · doi:10.1016/j.chaos.2009.03.043
[11] Liu, C. S.: Trial equation method and its applications to nonlinear evolution equations, Acta. phys. Sin. 54, 2505-2509 (2005) · Zbl 1202.35059
[12] Liu, C. S.: A new trial equation method and its applications, Commun. theor. Phys. 45, 395-397 (2006)
[13] Liu, C. S.: Trial equation method for nonlinear evolution equations with rank inhomogeneous: mathematical discussions and applications, Commun. theor. Phys. 45, 219-223 (2006)
[14] Liu, C. S.: Using trial equation method to solve the exact solutions for two kinds of KdV equations with variable coefficients, Acta. phys. Sin. 54, 4506-4510 (2005) · Zbl 1202.35236
[15] Liu, C. S.: Applications of complete discrimination system for polynomial for classifications of traveling wave solutions to nonlinear differential equations, Comput. phys. Commun. 181, 317-324 (2010) · Zbl 1205.35262 · doi:10.1016/j.cpc.2009.10.006
[16] Ma, W. X.; Chen, M.: Direct search for exact solutions to the nonlinear Schrödinger equation, Appl. math. Comput. 215, 2835-2842 (2009) · Zbl 1180.65130 · doi:10.1016/j.amc.2009.09.024